Amlodipine and diuretic

Common Questions and Answers about Amlodipine and diuretic

norvasc

I take HCTZ 25mg as a diuretic to prevent water build up etc. I also take Amlodipine 10mg for blood pressure along with Benazepril 40mg. It keeps the water away, no problems yet. I have gout also and take allopurinol 300mg for that. But some people may be affected differently by the same meds.
As experiment, I stopped taking this Hyrochorothiatide Diuretic HZT drug for a short period, and blood work confirm the normal Triglycerides reading of below 190. For long term, I very much want to replace the Hyrodchlorothiazide with other similar drug (diuretic) but without the Triglycerides side effect. After almost 3 years of trying, so far, me & my physicians have not found a good alternative. I am very frustrated. Thank you for your advice.
Norvasc is Amlodipine (a calcium channel blocker) and does not include a diuretic
I am 60 yrs old man and has been on hypertension drugs for over 15 years (mostly 5mg amlodipine +1.5mg Natrilix-diuretic). Since last few months I am taking only 10 mg of aamlodipine on a doctor's advice. Now I am worried about the high level of creatinine. What should I do to remedy the situation.
Now my hypertension was identified accidentally by our company doctor (I was feeling some discomfort due to headache, vomiting and dehydration, at that time My BP was 160/100) and he prescribe for a diuretic for two days. That medicine didn't work and Bp was still high (152/98), then he prescribed for Amlodipine 5mg & atenolol 50 mg and the very next day my BP came down to 130/90.Last one month I'm taking this . presently my BP is 116/78 at evening with medicine.
Edema is a common side effect of the Norvasc and a low dose thiazide diuretic will take care of the swelling and also help the BP.
I would recommend either being on the diuretic only (hydrochoothiazine 25 mg daily), definitely stopping the beta blocker, and if the diuretic doesn't work well by itself consider ACE inhibitors or ARB's (losartan). You could also try various calcium channel blockers such as Amlodipine (norvasc). Make sure to quit smoking and take care of your cholesterol. Start with a heathy diet and exercise and if that doesn't work start taking a statin.
G) So, without finding a result of low potassium, the doctor had you taking potassium, even though the medications he had you on were a calcium channel blocker and an ACE inhibitor, and apparently not a non-potassium sparing diuretic? Potassium really needs to be in balance and it can be dangerous if your potassium level goes too high- did he at least monitor your level while he had you on this? H) No infection, but had you on antibiotics for ear infection (otic suspension) and erythromycin.
My order of choice is usually ACE inhibitor first, diuretic second, amlodipine third and beta blocker last -- this is for patients without heart disease. If you don't like having to urinate during the morning with a diuretic, I would consider amlodipine. I hope this helps. Thanks for posting.
Do you have a fever? A rapid heart rate over 100 at rest is a medically significant symptom and could be an indication of serious cardiovascular condition. There could be blocked arteries in your legs, called peripheral artery disease that may be causing your leg pain. “If you can walk through the pain and it gets better as you go, it’s rheumatoid arthritis,” says Michael R.
I still get fluid retention, but it is now only once a month or so. OHS is a very big operation and it takes your heart and body almost 2 years to get completely over it. I think she should go to her General Practitioner, let him access her. He can prescribed Diuretic if necessary.
My blood pressure has been controlled for years with typical readings around 118/70 using the Valsartan, Amlodipine 5mg, and a diuretic (hydrochlorothiazide 25mg). I have not made the change yet. 1. Why should I agree to experiment with reducing my primary blood pressure medication and what are the risks? His response was "let's see what happens". 2. How long should it take before I see changes (if any) in typical blood pressure readings? Thanks in advance for your inputs.
changed to amlodac 5 mg. it worked for a few months. then bp was 155/100. was given amlodac5 and minipres xl 5mg. systolic around 150-155 and diastolic around 80-90. stress ecg positive. radial angiography showed no problem. should any other tests be done? medication to be changed? i am an asthmatic all my life and now on seroflo inhaler.
I have been having the same things happen and my doctor put me on a prescription diuretic and had me cut down on my salt. i find that when theyre swollen, if i elevate them the swelling goes down. the doctor said the more i let them hang down the more they swell because of bad circulation.
I am using 2.5mg of Amlodipine (Calcium Channel Blocker) and 5mg of Bisoprolol(Beta Blocker) to treat my hypertension. I noticed when I took a calcium supplement that I felt real "hyper" and had heart races at night. I stopped the supplements but now I get the same reaction if I drink a large glass of milk. I also have side affects of reaccuring vivid nightmares. I have an upcoming physical, my doctor does not believe me.
My diet consists of salads with reduced fat dressings, salmon, chicken, tuna, occasional steak, green vegetables, occasional sweet potato, nuts, cottage cheese, greek yogurt and Atkins bars. I recently had a blood test and my fasting blood sugar went from 87 to 96, and my A1C rose from 5.8 to 5.9. I was shocked because my diet has not included simple carbs for the past 6 months.
his doctor suggested to discontinue atenolol suddenly and adviced him captopril 50mg tds, amlodipine 5mg once daily.after 2days he had a hypertention crisis bp:210/130 ! what is your suggestion? shoulde he use atenolol again and cut it gradually? What about his new drugs?
Are you taking any beta blocker or ace inhibitor?
I have been to about 30 doctors- including ENT's allergists, neurologists, chiropracters, opthamologists. psychologists, dentists and everything else u can think of. All CT scans, MRI of brain and blood work keep coming back clean and ok. Nothing I try seems to work. There was a period of time about 3 and a half years ago that the symptoms lifted for about 4 months and then it returned full force.
merely matched symptoms to the corresponding drug repeatedly, and left it at that. Chemically and surgically forcing her internal environment has left her weak.. I would like to see her on a more natural regimen that supports the body instead of burdens the liver. I know such things exist from my internet research. Any help from anyone is greatly appreciated. -age 65 -Rheumatic fever as an infant, weakened heart. -Non-smoker 30 yeas.
My doctor (who I have a lot of confidence in) has tried to add first Lysinoprol(sp), which made me sick, and now nifedipine (30mg). The nifedipine actually controls the bp (140/80 on avg), but after a week it too has side affects (nausea, fautigue, flushing) i can't live with for long. My complication is that I have borderline hyponatremia, so my doctor is uncomfortable prescribing a diuretic till I see an endocrinologist.
) He's self treating most of these, he's changed his diet to a really low protien diet to help with the encepathy, he's cut his sodium and is on a diuretic for the ascites, there's many more med's he's on. So, he went to a hepatologist last week and had blood tests which all came back at good levels except his amonia level was really high, (even his viral load was ok - two years ago it was at 600,000 and now it's down to 100,000 without any medical treatment.
I was raised in New England and have been doing development work in SE Asia for the past 3 decades. I am overwieght at 220 lbs and 6 ft in height, but have lost 20 lbs over the last few months on a low carb diet with lots of fresh salads. I haven't had any significant health issues for quite a while. I used to exercise regularly, even running marathons (Honolulu 2003), but slowed down a lot a few years ago due to the work load. Now I am starting to exercise more again.
Pedialyte ice is also better. She throws up until she staggers and falls-I am continuously trying to hydrate her and giving her baby food-At times, she is able to keep it down, other times the vomiting is horrible. She continues to try for us, and we are fighting so hard for her-LIke others, I tuck her in at night (she sleeps on the loveseat with her "bankie" covering her). I am sleeping in the den with her so I can give her support throughout the night.
MedHelp Health Answers